Central limit theorems for multiple stochastic integrals and Malliavin calculus

By David Nualart, Salvador Ortiz. 2007

221 citations recorded by the source corpus.

We give a new characterization for the convergence in distribution to a standard normal law of a sequence of multiple stochastic integrals of a fixed order with variance one, in terms of the Malliavin derivatives of the sequence. We also give a new proof of the main theorem in [D. Nualart, G. Peccati, Central limit theorems for sequences of multiple stochastic integrals, Ann. Probab. 33 (2005) 177-193] using techniques of Malliavin calculus. Finally, we extend our result to the multidimensional case and prove a weak convergence result for a sequence of square integrable random vectors, giving an application.

Subfields: Finance, Management Science and Operations Research

View Paper: https://www.semanticscholar.org/paper/f337332afb1e28f4aa4494d64e7470eb521b5901

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Finance

  1. Ivan Nourdin
  2. Giovanni Peccati
  3. David Nualart
  4. Frederi G. Viens
  5. Ciprian A. Tudor
  6. Khalifa Es-Sebaiy
  7. José Manuel Corcuera
  8. Yaozhong Hu

In Management Science and Operations Research

  1. Ivan Nourdin
  2. Giovanni Peccati
  3. Ciprian A. Tudor
  4. Frederi G. Viens
  5. Gesine Reinert
  6. Michel Ledoux
  7. José Manuel Corcuera
  8. Yaozhong Hu

Citations in the corpus